# SDR DU4R2009380

- Difficulty date: June 25, 2009
- Submitted: June 27, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N407NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND EXISTING DENT RT FUSELAGE SKIN AT FS 632, L-28R - L-30 TO BE WITHIN 1 INCH OF RIVET CENTER LINE.
